# SDR REXA2020030400303

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BA670316847
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: DAMAGE FLOOR PANELS 282FRF, 281CLF, 281GLF AND 281DLF AT AFTER CARGO COMPARTMENT.                                       
"
"SUMMARY: FLOOR PANEL 281CLF P/N: BA670-31684-7 WAS VERIFIED AND REPLACED PER CRJ 900 IPC 53-00-47 ITEM 55A, FLOOR PANEL 282FRF P/N: BA670-31683-7 WAS VERIFIED AND REPLACED PER CRJ 900 IPC 53-00-47 ITEM 40B, FLOOR PANEL 281GLF AND 281DLF AT AFTER CARGO COMPARTMENT WERE REPAIRED PER CRJ 900 CMM ATA 53 COMCMM-030 REV. T

"
